# SDR SWAA2025012388848

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 5,066 hours, 2,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED L2 DOOR SLIDE EMERGENCY LIGHT LAMP PER AMM 33-51-04
